Bulletin of the American Mathematical Society

Remarks on the foundations of geometry

Oswald Veblen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 31, Number 3-4 (1925), 121-141.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486404

Mathematical Reviews number (MathSciNet)
MR1561010

Zentralblatt MATH identifier
51.0433.03

Citation

Veblen, Oswald. Remarks on the foundations of geometry. Bull. Amer. Math. Soc. 31 (1925), no. 3-4, 121--141. https://projecteuclid.org/euclid.bams/1183486404


Export citation